Biblio Index

Export 2 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is S and Author is Marco Vianello  [Clear All Filters]
Piazzon, F., & Vianello, M.. (2018). Stability inequalities for Lebesgue constants via Markov-like inequalities. Dolomites Research Notes on Approximation, 11(1), 1-9. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-1
PDF icon PiazzonVianello_2018_SIL.pdf (329 KB)
Bos, L., & Vianello, M.. (2010). On simple approximations to simple curves. Dolomites Research Notes on Approximation, 3(1), 1-6. presented at the 09/2010. doi:10.14658/pupj-drna-2010-1-1
PDF icon Bos-2010-OSA.pdf (246.32 KB)